# SDR 2014FA0000366

- Difficulty date: June 5, 2014
- Submitted: June 5, 2014
- Operation: General aviation
- Aircraft: N5581T
- Make and model: Beech F33A
- Aircraft serial: CE1350
- Aircraft time: 25,108 hours
- Engine: Cont IO520BB
- Engine time: 1,509 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Part number: 35380132103
- Part serial: 1126
- Condition: Failed
- Location: Cockpit
- Part time: 1,003 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT THE ANTI-COLLISION LIGHTS WERE INOPERATIVE.  THE TECH TROUBLESHOT THE SYSTEM AND DISCOVERED THE ANTI-COLLISION LIGHTS FAILED.  THE TECH REPLACED THE CIRCUIT BREAKER.  NO CAUSE OR RECOMMENDATION AT THIS TIME.
